# SDR FDEA200907062490

- Difficulty date: July 6, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5590745
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FOUND CORRODED AT STA 1451, RBL 64.    STA 1451 TO STA 1461, RBL 64 FLOOR SUPPORT ANGLE REPAIR CARRIED OUT IN   ACCORDANCE WITH EA F-5310-131065 AND SRM 51-70-12 REV. 97, FIG. 1, SHEET 5 DETAIL VI AND CARRIED OUT PART MARKED AS PER GMM 7-0-1001.  REPAIR IS CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
